We consider a multivariate Langevin equation in discrete time, driven by a force induced by certain Gibbs’states. The main goal of the paper is to study the asymptotic behavior of a random walk with stationary increments (which are interpreted as discrete-time speed terms) satisfying the Langevin equation. We observe that (stable) functional limit theorems and laws of iterated logarithm for regular random walks with i.i.d. heavy-tailed increments can be carried over to the motion of the Langevin particle.
 W. T. Coffey, Yu. P. Kalmykov and J. T. Waldron, “The Langevin Equation: With Applications to Stochastic Problems in Physics, Chemistry and Electrical Engineering,” 2nd Edition, World Scientific Series in Contemporary Chemical Physics, Vol. 14, World Scientific Publishing Company, Singapore City, 2004.
 O. E. Barndorff-Nielsen and N. Shephard, “Non-Gaussian Ornstein-Uhlenbeck-Based Models and Some of Their Uses in Financial Economics (with Discussion),” Journal of the Royal Statistical Society: Series B (Statistical Methodology), Vol. 63, No. 2, 2001, pp. 167-241. doi:10.1111/1467-9868.00282
 D. Buraczewski, E. Damek and M. Mirek, “Asymptotics of Stationary Solutions of Multivariate Stochastic Recursions with Heavy Tailed Inputs and Related Limit Theorems,” Stochastic Processes and Their Applications, Vol. 122, No. 1, 2012, pp. 42-67. doi:10.1016/j.spa.2011.10.010
 H. Larralde, “A First Passage Time Distribution for a Discrete Version of the Ornstein-Uhlenbeck Process,” Journal of Physics A, Vol. 37, No. 12, 2004, pp. 3759-3767. doi:10.1088/0305-4470/37/12/003
 M. Lefebvre and J.-L. Guilbault, “First Hitting Place Probabilities for a Discrete Version of the Ornstein-Uhlenbeck Process,” International Journal of Mathematics and Mathematical Sciences, Vol. 2009, 2009, Article ID: 909835.
 S. T. Rachev and G. Samorodnitsky, “Limit Laws for a Stochastic Process and Random Recursion Arising in Probabilistic Modelling,” Advances in Applied Probability, Vol. 27, No. 1, 1995, pp. 185-202.
 W. Vervaat, “On a Stochastic Difference Equations and a Representation of Non-Negative Infinitely Divisible Random Variables,” Advances in Applied Probability, Vol. 11, No. 4, 1979, pp. 750-783. doi:10.2307/1426858
 D. Hay, R. Rastegar and A. Roitershtein, “Multivariate Linear Recursions with Markov-Dependent Coefficients,” Journal of Multivariate Analysis, Vol. 102, No. 3, 2011, pp. 521-527. doi:10.1016/j.jmva.2010.10.011
 P. Eloe, R. H. Liu, M. Yatsuki, G. Yin and Q. Zhang, “Optimal Selling Rules in a Regime-Switching Exponential Gaussian Diffusion Model,” SIAM Journal of Applied Mathematics, Vol. 69, No. 3, 2008, pp. 810-829. doi:10.1137/060652671
 R. Fernández and G. Maillard, “Chains with Complete Connections: General Theory, Uniqueness, Loss of Memory and Mixing Properties,” Journal of Statistical Physics, Vol. 118, No. 3-4, 2005, pp. 555-588. doi:10.1007/s10955-004-8821-5
 F. Comets, R. Fernández and P. A. Ferrari, “Processes with Long Memory: Regenerative Construction and Perfect Simulation,” Annals of Applied Probability, Vol. 12, No. 3, 2002, pp. 921-943. doi:10.1214/aoap/1031863175
 R. Vilela Mendes, R. Lima and T. Araújo, “A Process-Reconstruction Analysis of Market Fluctuations,” International Journal of Theoretical Applied Finance, Vol. 5, No. 8, 2002, pp. 797-821. doi:10.1142/S0219024902001730
 A. A. Borovkov and K. A. Borovkov, “Asymptotic Analysis of Random Walks: Heavy-Tailed Distributions,” Encyclopedia of Mathematics and Its Applications, Vol. 118, Cambridge University Press, Cambridge, 2008.
 M. Kobus, “Generalized Poisson Distributions as Limits for Sums of Arrays of Dependent Random Vectors,” Journal of Multivariate Analysis, Vol. 52, No. 2, 1995, pp. 199-244. doi:10.1006/jmva.1995.1011
 H. Oodaria and K. Yoshihara, “The Law of the Iterated Logarithm for Stationary Processes Satisfying Mixing Conditions,” Kodai Mathematical Seminar Reports, Vol. 23, No. 3, 1971, pp. 311-334. doi:10.2996/kmj/1138846370